Papers

Preprints


Typical and atypical properties of periodic Teichmüller geodesics,
arXiv:1409.5978, revised and expanded, January 2017. PDF


The spectral gap of finite volume hyperbolic manifolds,

preliminary version, August 2016 PDF

(with Hyungryul Baik, Ilya Gekhtman)
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds,

arXiv:1608.07609, PDF

Counting periodic orbits in the thin part of strata,
preprint, January 2016 PDF

Teichmueller flow and Weil-Petersson flow
arXiv:1505.01113, PDF

Asymptotic dimension and the disk graph,
arXiv:1101.1843, revised, October 2016. PDF

Spotted disk and sphere graphs,
arXiv:1101.1843, revised, June 2017. PDF

The boundary of the free factor graph and the free splitting graph
arXiv:1211.1630, revised, expanded and corrected version, August 2014. PDF

Signatures of surface bundles and Milnor Wood inequalities
arXiv:1206.0236. PDF

Symbolic dynamics for the Teichmueller flow
arXiv:1112.6107. PDF

Reeb orbits, convexity and minimal discs
preprint, May 2010. PDF

Geometry of the mapping class group II: A biautomatic structure
arXiv:0912.0137. PDF

Geometry of the mapping class groups III: Quasi-isometric rigidity
arXiv:math.GT/0512429, revised version, January 2007. PDF

Word hyperbolic extensions of surface groups
arXiv:math.GT/0505244 . PDF

Harmonic measures are product measures
preprint, September 2005. PDF

An example for nonequivalence of symplectic capacities
preprint, October 2002. PDF

Accepted


(with Sebastian Hensel) Stability in Outer space,
arXiv:1411.5978, to appear in Groups, Geom. Dyn. PDF

Ergodicity of the absolute period foliation
arXiv:1511.08055, to appear in Israel J. Math. PDF

(with Hyungryul Baik, David Bauer, Ilya Gekhtman, Sebastian Hensel,
Thorben Kastenholz, Bram Petri, Daniel Valenzuela)
Exponential torsion homology growth for random 3-manifolds,

arXiv:1607.00631, to appear in Int. Math. Res. Notices. PDF

Published

2016
Hyperbolic relatively hyperbolic graphs and disk graphs,
Groups, Geom. Dyn. 10 (2016), 365-405. PDF
2015
Incompressible surfaces in rank one locally symmetric spaces,
Geom. Funct. Anal. 25 (2015), 815-859. PDF

(with Sebastian Hensel) Spheres and projections in Out(Fn)
Journal of Topology 8 (2015), 65-92. PDF
2014
Hyperbolicity of the graph of non-separating multicurves
Alg. & Geom. Topol. 14 (2014), 1759-1778. PDF

Lines of Minima in Outer space
Duke Math. J. 163 (2014), 733-776. PDF

Distance in the curve graph
Geom. Dedicata 168 (2014), 101-112. PDF
2013
Bowen's construction for the Teichmüller flow,
J. Mod. Dynamics 7 (2013), 489-526. PDF

Teichmüller theory
in "Moduli Spaces of Riemann Surfaces", B. Farb, R. Hain, E. Looijenga, Editors,
AMS/PCMI, 2013, 45-108. PDF

(with Sebastian Hensel) Isoperimetric inequalities for the handlebody groups,
Trans. Amer. Math. Soc. 365 (2013), 5313-5327. PDF
2012
Isometry groups of proper CAT(0)-spaces of rank one,
Groups, Geom. Dyn. 6 (2012), 579-618. PDF

(with Sebastian Hensel) The geometry of the handlebody groups I: Distortion,
J. Topology & Analysis 4 (2012), 71-97. PDF
2011
(with Stefan Hainz) Topological properties of Reeb orbits on boundaries of star-shaped domains in R4,
in "Low dimensional and symplectic topology", Michael Usher, Editor,
Proceeding of Symposia in Pure Math. 82, AMS, Providence, Rhode Island 2011, 89--111. PDF

Actions of the mapping class group
in "Proceedings of the International Congress of Mathematicians". Volume II, 1002--1021,
Hindustan Book Agency, New Delhi, 2010.
2010
Dynamics of the Teichmueller flow on compact invariant sets
J. Mod. Dynamics 4 (2010), 393--418. PDF

Stability of quasi-geodesics in Teichmueller space
Geom. Dedicata 146 (2010), 101-116. PDF

Dynamical properties of the Weil-Petersson metric
"In the tradition of Ahlfors-Bers,V" Contemporary Math. 510 (2010), 109--127. PDF
2009
Rank-one isometries of proper CAT(0)-spaces
"Discrete groups and geometric structures",K. Dekimple, P. Igodt, A. Valette, editors,
Contemporary Math. 501 (2009), 43--59. PDF

Isometry groups of proper hyperbolic spaces
Geom. Funct. Anal. 19 (2009), 170--205. PDF

Bounded cohomology and cross ratios
in "Limits of graphs in group theory and computer science",
G. Arzhantseva, A. Valette, editors, EPFL Lausanne Press (2009), 41--57. PDF

Invariant Radon measures on measured lamination space
Invent. Math. 176 (2009), 223-273
the original article is available at Spingerlink
PDF

Geometry of the mapping class groups I: Boundary amenability
Invent. Math. 175 (2009), 545-609,
the original article is available at Spingerlink
PDF
2008
Equidistribution for quadratic differential
in "Groups and Analysis: The Legacy of Hermann Weyl",
London Math. Soc. Lectures Notes 354, Cambridge University Press 2008, 116--132. PDF

Bounded cohomology and isometry groups of hyperbolic spaces
J. Euro. Math. Soc. 10 (2008), 315--349. PDF
2007
Geometry of the complex of curves and of Teichmüller space
in "Handbook of Teichmueller Theory", Volume 1,
A. Papadopoulos, ed., European Math. Soc. 2007, 447-467. PDF
2006
Geometric properties of the mapping class group
in "Problems on Mapping class groups" (B. Farb, ed.),
Proceedings of Symposia in Pure Math. 74, AMS 2006, 215--232. PDF

Train tracks and the Gromov boundary of the complex of curves
in "Spaces of Kleinian groups" (Y. Minsky, M. Sakuma,C. Series, eds.),
London Math. Soc. Lec. Notes 329, Cambridge University Press 2006, 187-207. PDF
2005
(with Karsten Fissmer) Spectral convergence of manifold pairs
Comm. Math. Helv. 80 (2005), 725-754. PDF
2004
Small eigenvalues of geometrically finite manifolds
J. Geom. Anal. 14 (2004), 281-290. PDF
2003
Parametrizations of Teichmüller space and its Thurston boundary
in "Geometric analysis and nonlinear partial differential equations" (S. Hildebrandt, H. Karcher, eds.),
Springer, Berlin 2003, 81-88. J. Geom. Anal. 14 (2004), 281-290. DVI

Length functions and parameterizations of Teichmüller space for surfaces with cusps
Annales Acad. Scient. Fenn. 28 (2003), 75-88. PS
2002
(with Roman Koch) Systoles of a family of triangle surfaces
Experimental Math. 11 (2002), 249-270.
Computerprogram "funda" to compute systoles of certain triangle surfaces (written by Roman Koch) tar.gz PS

Ergodic properties of Gibbs measures on nilpotent covers
Erg. Th. & Dyn. Sys. 22 (2002), 1169-1179. PS

Ergodic properties of function group
Geom. Dedicata 93 (2002), 163-176. PS
2001
New examples of maximal surfaces
L'Enseignement Math. 47 (2001), 65-101. PS
1999
Cocycles, symplectic structures and intersection
GAFA 9 (1999), 90-140. PS
1997
Harmonic measures for compact negatively curved manifolds
Acta Math. 178 (1997), 39-107.

Cocycles, Hausdorff measures and cross ratios
Erg. Th. Dyn. Sys. 17 (1997), 1061-1081.
1996
Harmonic measures, Hausdorff measures and positive eigenfunctions
J. Diff. Geo. 44 (1996), 1-31.
1995
Invariant two-forms for geodesic flows
Math. Annalen 301 (1995), 677-698.

Geometric and ergodic properties of the stable foliation
"Seminaire de theorie spectrale et geometrie", Institut Fourier,Grenoble 1996, 55-62.
1994
Regularity at infinity of compact negatively curved manifolds
Erg. Th. Dyn. Sys. 14 (1994), 493-514.

Harmonic measures for leafwise elliptic operators along foliations
in "Proceedings of the first ECM", Birkhäuser 1994.
1993
Regularity of time preserving conjugacies for contact Anosov flows with R1 Anosov splitting
Erg. Th. Dyn. Sys. 13 (1993), 65-72.

Starrheitseigenschaften kompakter Mannigfaltigkeiten negativer Krümmung
Jber. d. Dt. Math. Verein. 95 (1993), 47-59.

Manifolds of negative curvature} (with P. Eberlein and V. Schroeder)
Proceedings Symp. in Pure Math. 54 (1993), 179-227.
1992
Time preserving conjugacies of geodesic flows
Erg. Th. Dyn. Sys. 12 (1992), 67-74.
1991
Compact manifolds with 1/4 pinched negative curvature
in "Global Differential Geometry and Global Analysis", Proceedings, Berlin 1991, Springer LNM 1481, 74-79.

A geometric characterization of negatively curved locally symmetric spaces,
J. Diff. Geom. 34 (1991), 193-221.
1990
Entropy rigidity of locally symmetric spaces of negative curvature
Ann. Math. 131 (1990), 35-51.

An explicit description of harmonic measure
Math. Zeitschrift 205 (1990), 287-299.

Some regularity theorems for Carnot Caratheodory metrics
J. Diff. Geo. 32 (1990), 819-850.
1989
A new description of the Bowen Margulis measure
Erg. Th. Dyn Sys. 9 (1989), 455-464.
1987
Zur Theorie der Carnot-Caratheodory Metriken und ihren Anwendungen
Bonner Math. Schriften 180 (1987).

Back to the home page of Ursula Hamenstädt